# SDR 2007UALA02498

- Difficulty date: July 7, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 38,474 hours, 10,632 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY EXIT LIGHT INOP AT DOOR 1R.    [07-27-07]    RELAMPED.
